Research Repository

Ostrowski via a two functions Pompeiu’s inequality

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2016) Ostrowski via a two functions Pompeiu’s inequality. Analele Stiintifice ale Universitatii Ovidius Constanta, Seria Matematica, 24 (3). 123 - 140. ISSN 1224-1784

[img] Text
6_Dragomir_S.S.pdf - Published Version
Available under License Creative Commons Attribution Non-commercial No Derivatives.

Download (752kB)
Item Type: Article
Uncontrolled Keywords: inequalities
Subjects: Current > FOR Classification > 0101 Pure Mathematics
Current > FOR Classification > 0103 Numerical and Computational Mathematics
Current > Division/Research > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 11 Sep 2017 00:02
Last Modified: 19 Aug 2019 23:36
ePrint Statistics: View download statistics for this item
Citations in Scopus: 0 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar